# SDR DALA2022062404419

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION FLOORBEAM +Y765 FR 16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOORBEAM PER A320 SRM 51-72-11. (2290571)
